MAUDE Adverse Event Report: COVIDIEN FILAC

COVIDIEN FILAC
Model Number 504000
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The unit was sent to a service center for repair.Upon triage, a technician found the pcb to have thermal damage on the right bottom area.The pins were burnt and a cavity was seen, filled with black residue.Black residue was also observed on the components surrounding the pins and fuse.It was unclear if these components suffered thermal damage.

Brand Name
FILAC
Manufacturer (Section D)
COVIDIEN
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key6798564
Report Number3006451981-2017-05509
Device Sequence Number11155713
Product Code FLL
UDI-Device Identifier20884521008455
UDI-Public20884521008455
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/07/2023
Device Model Number504000
Device Catalogue Number504000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/16/2017
Patient Sequence Number1